MathSciNet Relay Station
MathSciNet bibliographic data
MR505434 02H05 (04A20)
Shelah, S. Jonsson algebras in successor cardinals. Israel J. Math. 30 (1978), no. 1-2, 57–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement